Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An $ n\times n$ matrix of linear maps of a $ C\sp *$-algebra

Author: Ching Yun Suen
Journal: Proc. Amer. Math. Soc. 112 (1991), 709-712
MSC: Primary 46L05
MathSciNet review: 1069296
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every positive $ n \times n$ matrix of linear functionals on a $ {C^ * }$-algebra is completely positive. [3, Theorem 2.1] can be extended to the case of a bounded $ n \times n$ matrix of linear functionals.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05

Additional Information

PII: S 0002-9939(1991)1069296-4
Keywords: Positive map, completely positive linear map, completely bounded linear map, commutant representation
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia